Top answers from doctors based on your search:
Disclaimer

my blood pressure is 1 over 7

A 20-year-old male asked:
Dr. Christian Assad
13 years experience Cardiology
HTN: Depends on the time you take your blood pressure. This would be ok in episodes of exercise for example. Weight lifting. I say this because you are 20. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old member asked:
Dr. John Garner
15 years experience Cardiology
Relax: There are things called vagal maneuvers that can very temporarily decrease filling to the heart and force of heart squeeze. They can be profound enoug ... Read More
A 30-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Could happen: Not easy to generalize, but nausea and vomiting can cause elevations in BP. BP should be measured under routine circumstances.
A 43-year-old member asked:
Dr. Islam Abudayyeh
20 years experience Cardiology
Can be done: It is possible with isolated high blood pressure to control it with one medication but it has to be the right drug and at the correct dose. Most of th ... Read More
3
3 thanks
A 50-year-old member asked:
Dr. Garrett Caldwell
8 years experience Family Medicine
Hypertension: Speak to your physician about your high blood pressure. High blood pressure has many negative effects on your body over time, including kidney damage ... Read More
5
5 thanks
A female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
BP: If your husband's blood pressure is really 208/140 then he has hypertension and it needs to be controlled. He should see a doctor asap to get this cla ... Read More
A 50-year-old male asked:
Dr. George Mathew
57 years experience Cardiology
BP measurement!: BP should be determined by taking 2 or more measurements at 2 or more minutes apart at least 3 times a day to see the effects and responds to medicine ... Read More
A 39-year-old female asked:
Dr. Alan Bramowitz
52 years experience Cardiology
Will probably be OK: If you become when you stand up, then take plenty of fluid . The dose is not high and much of the effects of the drug will be gone by 12 hours.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month